Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had an injection, bruised, red marks. Allergic reaction?

I just had my blood drawn and there is a bruise at the injection spot, but about an inch to the left of the bruise is a line of red marks that look like possible allergic reaction to the tape used. I am not sure if when the tape was pulled off it just was stuck to the skin so good that it pulled blood to the top of my skin's surface or if it is an actual allergic reation or something else. Could you possibly explain this please?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The Bruise in your case is due some extravasation (Seepage) of blood under the skin while drawing blood from the vain and your other complaint of allergy to tape mark - Both of then need not scare you, as these are very common happenings and will resolve automatically if given little time........
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor